# SDR CALA2025112611478

- Difficulty date: November 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 81,402 hours, 28,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U14
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD WET AREA PANEL BREAK BETWEEN BS 312 AND 328, RBL 10.  REMOVED AND REPLACED PANEL BREAK AT FWD WET AREA AT STA 312-328 RBL 10 10 AS PER SRM 51-40-02-0G-0 AND DWG 141A5400. .
